Table of Contents
International Journal of Combinatorics
Volume 2010, Article ID 502989, 6 pages
http://dx.doi.org/10.1155/2010/502989
Research Article

Bitranslations and Symmetric Nets

Department of Mathematics, King Abdulaziz University, P.O. Box 80219, Jeddah 21589, Saudi Arabia

Received 20 November 2009; Accepted 13 April 2010

Academic Editor: Charles Semple

Copyright © 2010 Ahmad N. Al-Kenani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Jungnickel, β€œOn difference matrices, resolvable transversal designs and generalized Hadamard matrices,” Mathematische Zeitschrift, vol. 167, no. 1, pp. 49–60, 1979. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. V. C. Mavron and V. D. Tonchev, β€œOn symmetric nets and generalized Hadamard matrices from affine designs,” Journal of Geometry, vol. 67, no. 1-2, pp. 180–187, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. A. N. Al-Kenani and V. C. Mavron, β€œNon-tactical symmetric nets,” Journal of the London Mathematical Society, vol. 67, no. 2, pp. 273–288, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet